The São Paulo Journal of Mathematical Sciences (SPJM) is an international peer-reviewed journal that endeavors to publish high-quality original research articles and well-written expository articles on a broad range of theoretical and applied areas of mainstream mathematics that are of interest to a substantial number of its readers, including those areas of computer science and statistics with significant mathematical content. All submissions are carefully managed by a distinguished editorial board and checked for correctness and suitability for publication.

The journal is the official publication of the University of São Paulo’s Institute of Mathematics and Statistics. Launched in 1993 under the name Resenhas do Instituto de Matemática e Estatística da Universidade de São Paulo, it originally only published papers written by invited senior mathematicians. In 2007 it adopted its current name and format, welcoming contributions in the diverse fields of the mathematical sciences.

  • Features high-quality, peer-reviewed research and survey papers
  • Welcomes papers in all areas of pure and applied mathematics, statistics and computer science
  • A publication of the Institute of Mathematics and Statistics, University of São Paulo, Brazil

Journal information

Editor-in-Chief
  • Claudio Gorodski
Publishing model
Hybrid (Transformative Journal). How to publish with us, including Open Access

Journal metrics

78 days
Submission to first decision (Median)
12,524 (2021)
Downloads

Latest issue

Volume 16

Issue 1, May 2022

Special issue commemorating the Golden Jubilee of the Institute of Mathematics and Statistics of the University of São Paulo; Edited by J. Barrera, L. R. Fontes, C. Gorodski, C. Grotta Ragazzo, and Y. Kohayakawa

Latest articles

  1. Radical support for multigraded ideals

    Authors

    • A. Conca
    • E. De Negri
    • E. Gorla
    • Content type: Special Issue in Honor of Rafael H. Villarreal on the Occasion of his 70th Birthday
    • Open Access
    • Published: 05 August 2022
  2. Polytope volume in Normaliz

    Authors

    • Winfried Bruns
    • Content type: Special Issue in Honor of Rafael H. Villarreal on the Occasion of his 70th Birthday
    • Open Access
    • Published: 25 July 2022
This journal has 12 open access articles

About this journal

Electronic ISSN
2316-9028
Print ISSN
1982-6907
Abstracted and indexed in
  1. Baidu
  2. CLOCKSS
  3. CNKI
  4. CNPIEC
  5. Dimensions
  6. EBSCO Discovery Service
  7. Emerging Sources Citation Index
  8. Google Scholar
  9. INIS Atomindex
  10. Japanese Science and Technology Agency (JST)
  11. Mathematical Reviews
  12. Naver
  13. OCLC WorldCat Discovery Service
  14. Portico
  15. ProQuest-ExLibris Primo
  16. ProQuest-ExLibris Summon
  17. SCImago
  18. SCOPUS
  19. TD Net Discovery Service
  20. UGC-CARE List (India)
  21. Wanfang
  22. zbMATH
Copyright information

Rights and permissions

Springer policies

© Instituto de Matemática e Estatística da Universidade de São Paulo